Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 1, Pages 125-130
http://dx.doi.org/10.1155/S0161171287000152

The power of powerful numbers

Mathematics Department, University of Calgary, Calgary, Alberta T2N 1N4, Canada

Received 14 May 1986; Revised 2 June 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. A. Mollin, “The power of powerful numbers,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 1, pp. 125-130, 1987. https://doi.org/10.1155/S0161171287000152.